# SDR SCNA20140527098

- Difficulty date: May 5, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 43,717 hours, 32,580 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLIGHT COMPARTMENT WINDOW NR 3, FOUND TWO CRACKS.  REPAIRED CRACKS.
